Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Loss of appetite and weight, severe pain in knee joint, fatigue and dizziness. Cure for symptoms?

My father-in-law is now suffering presently the following problem 1) Loss of appetite 2) severe pain in knee joint specially at night 3) Loss of weight suddenly 4) Tireness, Fatigue , Dizziness One week before doctor prescribed some medicines due to prolonged cough . Coughing frequency then reduces.but other problem is still persisting. What shall we do.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Your father-in-law needs proper investigation before starting any medicine.
It includes routine hemogram, renal function test, uric acid level,liver function test and lipid profile,E.C.G. Firstly he should be thoroughly examined by a physician. All systems should be screened. Ultrasound of abdomen should also be done. X-ray knee joints should also be done.
so better you contact your physician.

Take Care
Dr.Indu Bhushan
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor